MathSciNet Relay Station
MathSciNet bibliographic data
MR276734 (43 #2474) 46.10
Lindenstrauss, J.; Tzafriri, L. On the complemented subspaces problem. Israel J. Math. 9 1971 263–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement